REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3691
Tytuł: Introduction to Formal Preference Spaces
Autorzy: Niewiadomska, Eliza
Grabowski, Adam
Słowa kluczowe: preferences
preference spaces
social choice
Data wydania: 2013
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 21, Issue 3, 2013, Pages 223-233
Abstrakt: In the article the formal characterization of preference spaces [1] is given. As the preference relation is one of the very basic notions of mathematical economics [9], it prepares some ground for a more thorough formalization of consumer theory (although some work has already been done - see [17]). There was an attempt to formalize similar results in Mizar, but this work seems still unfinished [18]. There are many approaches to preferences in literature. We modelled them in a rather illustrative way (similar structures were considered in [8]): either the consumer (strictly) prefers an alternative, or they are of equal interest; he/she could also have no opinion of the choice. Then our structures are based on three relations on the (arbitrary, not necessarily finite) set of alternatives. The completeness property can however also be modelled, although we rather follow [2] which is more general [12]. Additionally we assume all three relations are disjoint and their set-theoretic union gives a whole universe of alternatives. We constructed some positive and negative examples of preference structures; the main aim of the article however is to give the characterization of consumer preference structures in terms of a binary relation, called characteristic relation [10], and to show the way the corresponding structure can be obtained only using this relation. Finally, we show the connection between tournament and total spaces and usual properties of the ordering relations.
Afiliacja: Niewiadomska Eliza - Institute of Mathematics University of Białystok Akademicka 2, 15-267 Białystok Poland
Grabowski Adam - Institute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland
URI: http://hdl.handle.net/11320/3691
DOI: 10.2478/forma-2013-0024
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2013, Volume 21, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2013-0024.pdf211,93 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons